Skip to main content

Exponential inequalities for the distributions of V-processes based on dependent observations


In the paper, exponential inequalities are obtained for the distribution tail of the sup-norm of a V-process with canonical kernel based on independent or weakly dependent observations.

This is a preview of subscription content, access via your institution.


  1. 1.

    I. S. Borisov, “Approximation of distributions of von Mises statistics with multidimensional kernels,” Sib. Mat. Zh. 32, 20 (1991). [Sib. Math. J. 32, 554 (1991)].

    MathSciNet  MATH  Google Scholar 

  2. 2.

    I. S. Borisov and N. V. Volod’ko, “Exponential inequalities for the distributions of canonical U- and V-statistics of dependent observations,” Mat. Tr. 11, 3 (2008) [Sib. Adv. Math., 19 1 (2009)].

    MathSciNet  MATH  Google Scholar 

  3. 3.

    I. S. Borisov and N. V. Volod’ko, “Orthogonal series and limit theorems for canonical U- and V-statistics of stationary observations,” Mat. Tr. 11, 25 (2008) [Sib. Adv. Math. 18, 242 (2008)].

    MathSciNet  MATH  Google Scholar 

  4. 4.

    I. S. Borisov and V. A. Zhechev, “Invariance principle for canonical U- and V-statistics based on dependent observations,” Mat. Tr. 16, 28 (2013) [Sib. Adv. Math. 25, 21 (2015)].

    MATH  Google Scholar 

  5. 5.

    A. N. Kolmogorov and S. V. Fomin, Elements of the theory of functions and functional analysis. 3rd rev. ed. (Moscow, Nauka, 1972).

    MATH  Google Scholar 

  6. 6.

    P. S. Ruzankin, “On exponential inequalities for canonical V-statistics,” Sib. Elektron. Mat. Izv. 11, 70 (2014).

    MathSciNet  MATH  Google Scholar 

  7. 7.

    I. S. Borisov and N. V. Volodko, “A note on exponential inequalities for the distribution tails of canonical Von Mises’ statistics of dependent observations,” Statist. Probab. Lett. 96, 287, 2015.

    MathSciNet  Article  Google Scholar 

  8. 8.

    J. Dedecker and C. Prieur. “New dependence coefficients. Examples and applications to statistics,” Probab. Theory Relat. Fields 132, 203, 2005.

    MathSciNet  Article  Google Scholar 

  9. 9.

    P. Doukhan, Mixing. Properties and Examples, Lecture Notes in Statist. 85 [New York, Springer-Verlag, 1994].

    MATH  Google Scholar 

  10. 10.

    W. Hoeffding, “Probability inequalities for sums of bounded random variables,” J. Amer. Statist. Assoc. 18, 13 (1963).

    MathSciNet  Article  Google Scholar 

Download references


The work of the first author was partially supported by the Russian Foundation for Basic Research (Project № 18-01-00074-a) and the Programme of Fundamental Scientific Research of SB RAS (Project № 0314-2016-0008).

Author information



Corresponding authors

Correspondence to I. S. Borisov or V. A. Zhechev.

Additional information

Russian Text © The Author(s), 2018, published in Matematicheskie Trudy, 2018, Vol. 21, No. 2, pp. 102–116.

About this article

Verify currency and authenticity via CrossMark

Cite this article

Borisov, I.S., Zhechev, V.A. Exponential inequalities for the distributions of V-processes based on dependent observations. Sib. Adv. Math. 29, 263–273 (2019).

Download citation


  • exponential inequality
  • canonical U - and V -statistics
  • V -process
  • multiple orthogonal series
  • dependent observations
  • mixing conditions